Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Baer-invariants of algebras


Author: A. Fröhlich
Journal: Trans. Amer. Math. Soc. 109 (1963), 221-244
MSC: Primary 13.90
DOI: https://doi.org/10.1090/S0002-9947-1963-0158920-3
MathSciNet review: 0158920
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, Representations of groups as quotient groups. I-III, Trans. Amer. Math. Soc. 58 (1945), 295-419. MR 0015106 (7:371h)
  • [2] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N.J., 1956. MR 0077480 (17:1040e)
  • [3] P. J. Higgins, Groups with multiple operators, Proc. London Math. Soc. (3) 6 (1956), 366-416. MR 0082492 (18:559c)
  • [4] H. Hopf, Fundamentalgruppe und zweite Bettische Gruppe, Comment. Math. Helv. 14 (1942), 257-309. MR 0006510 (3:316e)
  • [5] A Fröhlich, On groups over a d.g. near-ring. II. Categories and functors, Quart. J. Math. Oxford Ser. (2) 2 (1960), 211-228. MR 0120266 (22:11023)
  • [6] -, Non-Abelian homological algebra. I, Proc. London Math. Soc. (3) 11 (1961), 239-275; II, Proc. London Math. Soc. (3) 12 (1962), 1-28.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.90

Retrieve articles in all journals with MSC: 13.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0158920-3
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society